I keep feeling light headed and like there is some kind of cold sensation all over my body especially my face as well as heart racing! What should I do, this is so embarrassing?! I don't know what to do!
Sorry to hear about your issues. Breath 4 second breaths and try to get relaxed. Long term, you might ask you doctor about Lyrica for your anxiety. It is very good for severe anxiety and does not make you dopey like benzo's.
Thx I appreciate the response and any support helps regardless of what's said imo... Makes me feel like I'm not alone which helps me through it. I can't stand this feeling especially in front of people maybe that's what set it off?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.